MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. DIRECT LATERAL INSTRUMENTS; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDTRONIC SOFAMOR DANEK USA, INC. DIRECT LATERAL INSTRUMENTS; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 2982001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider via a manufacturer representative regarding a device used for dlif procedure.It was reported that the hold part of the inserter was broken.There was no patient involved.
 
Additional Manufacturer Narrative
G2: the country of the event is republic of korea.H3.Device evaluation summary: product analysis#: (b)(4), product: 2982001, lot: pr11e011.Visual and microscopic examination identified that part of the tip of the instrument has been broken off.The metal deformation gives indication that the failure was the result of overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DIRECT LATERAL INSTRUMENTS
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23786075
Report Number3003120897-2025-00724
Device Sequence Number10477106
Product Code MQP
UDI-Device Identifier00885074549736
UDI-Public(01)00885074549736(11)110501(10)PR11E011
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K062133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2982001
Device Catalogue Number2982001
Device Lot NumberPR11E011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown